Approximation by Fredholm operators in the metric space of closed operators
Rendiconti del Seminario Matematico della Università di Padova, Tome 36 (1966) no. 2, pp. 217-222
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1966__36_2_217_0,
author = {Coburn, L. A. and Lebow, A.},
title = {Approximation by {Fredholm} operators in the metric space of closed operators},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {217--222},
year = {1966},
publisher = {Seminario Matematico of the University of Padua},
volume = {36},
number = {2},
mrnumber = {203461},
zbl = {0154.15802},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1966__36_2_217_0/}
}
TY - JOUR AU - Coburn, L. A. AU - Lebow, A. TI - Approximation by Fredholm operators in the metric space of closed operators JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1966 SP - 217 EP - 222 VL - 36 IS - 2 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1966__36_2_217_0/ LA - en ID - RSMUP_1966__36_2_217_0 ER -
%0 Journal Article %A Coburn, L. A. %A Lebow, A. %T Approximation by Fredholm operators in the metric space of closed operators %J Rendiconti del Seminario Matematico della Università di Padova %D 1966 %P 217-222 %V 36 %N 2 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1966__36_2_217_0/ %G en %F RSMUP_1966__36_2_217_0
Coburn, L. A.; Lebow, A. Approximation by Fredholm operators in the metric space of closed operators. Rendiconti del Seminario Matematico della Università di Padova, Tome 36 (1966) no. 2, pp. 217-222. http://geodesic.mathdoc.fr/item/RSMUP_1966__36_2_217_0/